MathSciNet Relay Station
MathSciNet bibliographic data
MR409428 (53 #13183) 13A15 (06A10)
Lewis, William J.; Ohm, Jack The ordering of ${\rm Spec}$ $R$. Canad. J. Math. 28 (1976), no. 4, 820–835.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement